[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IP] question for diabetic mommies



 I too took symlin during my second pregnancy and had a lot of morning sickness.
The nausea would often times leave me not being able to finish a meal which
often made me go low. My doctor suggested that I bolus AFTER I finish my meal
and not before. It seemed to help a little and once I got out of my first
trimester things got much much better. I hope you feel better soon.
Jodi
---- Original Message -----
From: Sharon 
To: email @ redacted
Sent: Sun, 31 Jan 2010 16:23:05 +0000 (UTC)
Subject: Re: [IP] question for diabetic mommies

Insulin-pumpers is a one-of-a-kind source of information 
that has made a huge difference in the lifes of may people
in the diabetes community. It is brought to you by a tiny 
staff and a handful of volunteers. IP needs your support!

    http://www.insulin-pumpers.org/donate.shtml

Your contribution will eliminate this reminder from your IP mail

Julie,
When I was pg and had morning and all day sickness, I was told to have many 
snacks during the day and before bed. The doc didn't like me running too low 
so he had me raise the target bg range to stay between 100-160-that seemed 
to help.

When I was low, I have also learned not to force myself to eat-then it will 
come up. Take little sips of juice or have a icing tube on hand to squirt a 
little bit at a time in your mouth.

My recent prescription of Symlin reminded me of having morning sickness, 
being so hungry that even cooking made me nauseated. My diabetes educator 
reminded me to snack frequently and eat only one large meal per day until I 
got used to my increased dose.

PS Babies with lots of hair cause mom to have morning sickness!

Sharon


> I'm about 6 weeks pg with my 3rd child, and having morning sickness a lot
> worse then I had with the others.  I'm throwing up at least once in the am
> and then all day long feeling nauseated and weak.  It's really hard to 
> count
> carbs and bolus insulin when I throw up or can't manage to eat a whole
> serving, and sometimes I feel so sick and am just trying to get down some
> saltines, that I end up forgetting how much I ate.   And when I do low the
> nausea is worse, so it's very hard to treat a low.  My bg's are swinging
> like crazy and I don't know what to do about it.  The OB suggested ginger
> pills, ginger ale, and OTC Emetrol, but nothing is working.  Any
> suggestions?  Thanks
>
> -- 
> Julie Murphy
> .
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org